# SDR 2006UALA01051

- Difficulty date: May 30, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 20,567 hours, 8,023 cycles
- Engine: Iae V2522A5
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND RIGHT SIDE FWD AND LOWER OF RIGHT FWD E&E DOOR. FABRICATED AND INSTALLED DOUBLER REPAIR.
